# SDR AALA20030727

- Difficulty date: July 8, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 1560 - EN ROUTE LAS-DFW, SHORTLY AFTER TAKEOFF, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO LAS WITHOUT FURTHER INCIDENT.  FOUND CLAMP BETWEEN AIR CYCLE MACHINE AND HEAT EXCHANGER LEAKING HOT AIR.  CLEANED FLANGES AND REINSTALLED CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
